Is there anything to assist in Valium withdrawal?I've been on these types of medicines for about 7 years. Obviously seriously mentally and emotionally addictive.
After your body has built up a tolerance, and try to withdrawal, the symptoms physical/emotional can be quite severe.
Are there any remedies/essences to assist in this? Or is it best to ride it out solo, w/o any remedies interfearing with the recovery process?
qbsbrown on 2009-05-11
Patient ID: Sex: Age: Nature of work: Habits:
Describe your main suffering and from how long?
Exact location of problem?
Any cause which you feel for this ailment?
What other physical sufferings do you have in your body?
What mental sufferings / feelings do you have associated with your physical sufferings?
When did it all start?
What are the things which aggravate or ameliorate your suffering?
When do you feel better, during hot weather or cold weather, humid or dry weather?
What do you crave for in food items and what are your aversions?
How is your thirst: Less, Normal or Excessive?
How if your hunger: Less, Normal or Excessive?
How is your bowel movement and stool type (Constipation etc.)?
How sleep, how are your dreams?
Do you have any strange, peculiar or unusual symptom or feelings?
What medicines have been taken earlier?
How do you look like (Appearance (fat, thin, smart, tall, lean etc)?
If your are female how is your menstrual cycles and from how long (normal, irregular, painful, clotted, colour etc.)
Family history - What major diseases are running in your family?
Any other information?
♡ Mahfoozurrehman last decade
I began taking nux vomica, lycopodium, arsenic album, and phosphorus 30c, 5 pills, 3x a day.
For the first time in 8 years I felt great relief from this symptom.
Every time I use this abc homeopathy software, phosphorus usually comes up as my constitution. But it never did anything on it's own, hence me adding the others.
I am male
31 years old
work from home
suffering caused by coming off valium is, derealization, obsessive, intrusive, racing thoughts. Time goes by EXTREMELY slow. Can't get out of my head,, escape my thoughts, focus on the external. Extremely anxious, agoraphobic, fear of fear etc.
My body is so sensitive coming off the medicine, that i have become allergic to many foods. I can fall asleep ok, but i will wake up in the middle of the night many nights. The slightest sound (bird chirp), slightest big of sun coming in the window will wake me up very early in the morning.
Completely obsessed about coming off the medication, it's withdrawal effects .
The cause came on one night, when I was an alcoholic and taking an antidepressant, I experienced a panic attack that lasted about 8 hours, and i experienced a feeling of depersonalization (http://en.wikipedia.org/wiki/Depersonalization), and had derealization ever since (until i started these 4 remedies)
This started 8 years ago.
I feel much better after sundown.
I feel better during warm/hot weather.
Thirst has traditionally been extremely excessive (anxious habit).
Once i started those remedies, it seemed to subside.
Been constipated ever since beginning taking valium 7 years ago.
My dreams are lucid, dreaming, but will wake up out of it with severe shock. No wake cycle at all.
I am medium/athletic build.
Diabetes runs in my family.
qbsbrown last decade
qbsbrown last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.